# SDR DL72S982272

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 913
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C1 LETTER CK, STA 913 ANGLE CRACKED O/B END OF LT WHEEL WELL.  REPAIRED PER MM 53-11-0.
